MathSciNet Relay Station
MathSciNet bibliographic data
MR1492490 82C22 (60K35)
Derrida, B.; Lebowitz, J. L.; Speer, E. R. Shock profiles for the asymmetric simple exclusion process in one dimension. Dedicated to Bernard Jancovici. J. Statist. Phys. 89 (1997), no. 1-2, 135–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement